# SDR VNAA0204015

- Difficulty date: April 19, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 18,232 hours, 16,510 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Ecu
- Condition: Failed
- Location: Lh
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A LEFT HAND ENGINE CONTROL UNIT FAIL CAS MESSAGE AND ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND CLEANED THE INTERCOMP BLEED VALVE AND ENGINE CONTROL UNIT CANNON PLUGS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT DEPARTED WITH NO FURTHER INCIDENTS.
